# SDR GTIA96NK047

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FOWARD CARGO COMPARTMENT DOOR STRUCTURE HAS SURFACE CORROSION AROUND SEVERAL RIV-NUTS.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3.  (M)
